# SDR EISA20000139

- Difficulty date: September 4, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- Aircraft time: 54,175 hours, 37,593 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 350 STR 25R ATTACH ANGLES CORRODED.  REMOVED ATTACH ANGLES, FABRICATED, ALODINED, PRIMED AND INSTALLED ATTACH ANGLES IAW B727 SRM 51-10-2, 51-30-2 AND 53-10-2.
